Aa
A
A
A
Close
Heart Rhythm Community
12.1k Members
Avatar universal

Hair losss

I have long hair and everyday for the last week I brush and have a hand full of hair i am scared
3 Responses
612551 tn?1450025775
COMMUNITY LEADER
You haven't given us anything we can relate to heart rhythm symptoms.

I believe some have temporary hair loss side effects to various medications.  Are you taking any prescription medications?
Avatar universal
From Lizzatflorida-Sorry I do take metoprolol and I had to go to the emergency room twice because I thought I was having a heart attack-The pharmacist said that one of the side affects is hair loss but I know what happens when I don't take this medicine.
612551 tn?1450025775
COMMUNITY LEADER
I take 100 mg metoprolol and I am not aware of any hair loss from that. I've taken as much as 200 mg, but only for short periods.  Not hair loss then either.  

I think some side effects, like hair loss, are frequently temporary...hope that's your situation.
Have an Answer?
Top Arrhythmias Answerers
1807132 tn?1318747197
Chicago, IL
1423357 tn?1511089042
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.